71.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole

1 REPLY 1
Nurse_BCN
Moderator

Re: Letrozole

Hello @Deryn  

Thank you for your post. It sounds as if you are having a difficult time on letrozole and it must be very disappointing for your reconstruction to have failed.   

We often hear from women struggling with side effects and this can really impact on someone's quality of life as you say. There are side effects with the other hormone therapies but a different one might be suit to you better. Do contact your breast care nurse or treatment team to talk this through with her.   

You may be interested in our recent video on hormone therapy and side effects.  

You may also be interested in the range of free services we offer including Moving ForwardSomeone Like Me and our Becca app.  

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000, (Relay UK -prefix 18001). 

If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.  

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.   

Best wishes 

Jane  

Breast Care Nurse   

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy    

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.  

Deryn
Member

Letrozole

Hi I had a mastectomy & reconstruction in July which sadly failed. I’ve been on letrozole since May. I’m experiencing diarrhoea & was incontinent in a shop without any warning. I feel nauseous all the time & have a low grade constant headache. My joints are killing me . Is there an alternative without these side effects . It’s having such a negative affect on my life .